# SDR DL72S981940

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Tab
- Part number: 6483386
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18 TAB ON THE RT WING VENT BOX WAS FOUND CRACKED.  REPAIR PER ER/A 332222-14.
